# SDR CALA2014062000765

- Difficulty date: June 19, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT 986 FLOORBEAM UPPER CAP FWD FLANGE AT LBL 32 CORRODED AT FASTENER HOLE.  BLENDED CORROSION & FOUND TO BE OUT OF LIMIT.  REPAIRED CORROSION DAMAGE IAW SRM 53-00-51 REPAIR 1.  SEE ATTACHED ITEM 44 -0008 WITH 1, ITEM FOR REPAIR OF FLOORBEAM AT STATION 986 LBL 32.
